MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MAXFRAME(TM) STRUT ID PLUG SET; APPLIANCE, FIXATION, NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MAXFRAME(TM) STRUT ID PLUG SET; APPLIANCE, FIXATION, NAIL
Model Number 03.312.821
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the team was doing an unknown surgery using a maxframe.On two different occasions during the procedure, the band id and strut id plastic label broke.Another strut and band id and plug were used to complete the surgery without surgical delay.Patient status is unknown.This report is for a maxframe(tm) strut id plug set.This is report 2 of 2 for (b)(4).

Brand Name
MAXFRAME(TM) STRUT ID PLUG SET
Common Device Name
APPLIANCE, FIXATION, NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8601179
Report Number2939274-2019-57966
Device Sequence Number1998331
Product Code KTT
UDI-Device Identifier10886982260994
UDI-Public(01)10886982260994
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K161417
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.312.821
Device Catalogue Number03.312.821
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2019
Initial Report FDA Received Date05/10/2019
Patient Sequence Number1